# SDR CALA2015031100159

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 53,463 hours, 18,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5320-02076 REV F, OP 3 MAIN CABIN SEAT TRACK SPLICE STATION 727B, LBL 24.75 HAS CRACKS ON THE TWO AFT INBD & OTBD HOLES COMMON TO THE SPLICE STRAP.  THE OTBD AFT HOLE ON THE SPLICE STRAP IS CRACK ED.  ALSO, THE 4 SEAT TRACK HOLES DO NOT HAVE THE PROPER EDGE DISTANCE IAW THE EA.  TRIMMED OUT DAMAGE & INSTALLED REPAIR IAW ECRA 5320-02425.
